# SDR 20000814SH003

- Difficulty date: August 14, 2000
- Submitted: August 14, 2000
- Operation: General aviation
- Aircraft: N8785L
- Make and model: Piper PA-25-235
- Aircraft serial: 255471
- Engine: Lyc O540B2B5
- System (JASC): 7160 · Engine Air Intake System
- Part: Gasket
- Condition: Inadequate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS AIRCRAFT HAS THE SAME AIR FILTER AND LANDING LIGHT ASSY AS THE PA28140 150-150 WITH BAD GASKETS.  SUBMITTER FEELS AD96-10-01-R1 SHOULD APPLY.  (X)
